# SDR K11A2024090500282

- Difficulty date: August 7, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,453 hours, 40,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 60,453 hours, 40,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT L-1 DOOR S-16 DOOR STOP LOWER FASTENER ROW MIDDLE HOLE.
